Heavy Traffic Limit Theorem for Virtual Waiting Time of //1 Queue and Its Application

Kou MIYAKE  

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E68   No.8   pp.524-528
Publication Date: 1985/08/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: PAPER
Category: Mathematics
Keyword: 


Full Text: PDF>>
Buy this Article




Summary: 
A heavy traffic limit theorem for the virtual waiting time of the queuing system in which several types of customers share a single server (//1) is derived. This theorem is an extension of Borovkov's heavy traffic limit theorem for the virtual waiting time of the GI/G/1 queue. Based upon this theorem, the approximate mean waiting time and mean queue length for each type of customer are formulated. Numerical examples show that the approximate formulas are useful tools for the performance evaluation of multiclass customer processing systems.